MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Catalog Number 9600-9244-60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930); Pain (1994); Ambulation or Postural Difficulties (2544); Skin Inflammation/ Irritation (4545)
Date of Event 02/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced an infection near her lead exit site.Patient's lead was removed in the ed and antibiotics were prescribed.The site was lanced, drained, and packed.
 
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.The patient experienced an infection at their lead exit site during treatment.The issue began with significant soreness near the lead exit site accompanied by a moderate amount of yellow-tinted drainage on their bandage; this soreness reportedly worsened to the point of causing difficulty with walking within two days of the issue's onset.The patient also had redness, scabbing, and swelling around the exit site in the area where the adhesive portion of the bandage would have been placed.The patient consulted their implanting physician regarding the issue and removal of the lead was advised.Given that the patient was out of town at the time of the issue, they reported to an emergency department (ed) for further assessment of the issue.The patient's lead was removed at the ed and antibiotics were prescribed for treatment of the issue.Blood tests were performed to further characterize the issue; however, results of these tests were not available at the time of this investigation.The patient reported a return of soreness surrounding the former lead exit site four days after leaving the ed and was seen by a pain physician for additional assessment of the area.Significant purulent drainage was noted at the site and with expression.The exit site was lanced, drained, and packed to treat the issue.The patient reported an improvement of pain and soreness as of two days after the incision and drainage procedure.No additional information regarding complete resolution of the issue was available at the time of this investigation.If additional information becomes available, this investigation will be updated.It is not suspected that the sprint product was faulty or had any specific deficiency based on the information available in this report.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
suite 500
cleveland, OH 44122
2163789067
MDR Report Key21662170
Report Number3011035812-2025-00004
Device Sequence Number15637811
Product Code NHI
UDI-Device Identifier00854001007588
UDI-Public(01)00854001007588(17)251121(10)76914219
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2025
Device Catalogue Number9600-9244-60
Device Lot Number76914219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale